Alert archive / Colorado / Winter Storm Warnings in 2009

Winter Storm Warning 3, NWS Goodland, KS

October 21, 2009Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this winter storm warning at Oct 21, 2009, 7:54 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 21, 2009, 7:54 PM MDT (01:54 UTC)
Expired
Oct 22, 2009, 6:00 AM MDT
In force
10 hr
Issued by
NWS Goodland, KS

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 10:00 PM MDTHEAVY SNOW 8Stratton, CODELAYED REPORT VIA AMATEUR RADIO.
Oct 21, 10:12 PM MDTSNOW 3Burlington, COHEAVY WET SNOW WITH DRIFTING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGLD 220154
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT WED OCT 21 2009

COZ090-091-221200-
/O.UPG.KGLD.WW.Y.0009.000000T0000Z-091022T1200Z/
/O.NEW.KGLD.WS.W.0003.091022T0154Z-091022T1200Z/
YUMA-KIT CARSON-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
754 PM MDT WED OCT 21 2009

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 AM MDT
THURSDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

SNOWFALL REPORTS OF 4 TO 5 INCHES WERE RECEIVED WEDNESDAY EVENING WEST
OF VONA ACROSS KIT CARSON COUNTY AND NEAR KIRK IN SOUTHWEST YUMA
COUNTY. SNOW, HEAVY AT TIMES WILL CONTINUE THROUGH THE OVERNIGHT
HOURS BEFORE DIMINISHING WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4
INCHES EXPECTED. TOTAL SNOW ACCUMULATIONS THURSDAY MORNING ARE
EXPECTED TO RANGE FROM 6 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS
ACROSS WESTERN KIT CARSON AND SOUTHWEST YUMA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE NOW OCCURRING OR ARE IMMINENT. TRAVEL WILL
BECOME VERY HAZARDOUS OR IMPOSSIBLE. CHECK THE LATEST WEATHER
FORECAST BEFORE VENTURING OUTSIDE.

&&

$$

KSZ001>003-013-014-027-028-NEZ079>081-221215-
/O.CON.KGLD.WW.Y.0009.000000T0000Z-091022T1500Z/
CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-WALLACE-LOGAN-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN...
GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...BENKELMAN...
TRENTON...MCCOOK
754 PM MDT WED OCT 21 2009 /854 PM CDT WED OCT 21 2009/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT
/10 AM CDT/ THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM
CDT/ THURSDAY. 

RAIN IS EXPECTED TO CHANGE OVER TO SNOW TONIGHT AND CONTINUE
THROUGH THURSDAY MORNING . DUE TO A SLOWER TRANSITION FROM RAIN
TO SNOW EAST OF HIGHWAY 27, SNOWFALL ACCUMULATIONS ARE EXPECTED TO
BE LOWER THAN PREVIOUSLY EXPECTED. BY MIDDAY THURSDAY
ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED NEAR THE COLORADO
STATE LINE WHILE 1 TO 2 INCHES WILL BE POSSIBLE FURTHER EAST.
NORTH WINDS OF 15 TO 25 MPH MAY CREATE REDUCED VISIBILITIES IN
BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION
WHILE DRIVING.

&&

$$

COZ092-221200-
/O.CON.KGLD.WW.Y.0009.000000T0000Z-091022T1200Z/
CHEYENNE CO-
INCLUDING THE CITY OF...CHEYENNE WELLS
754 PM MDT WED OCT 21 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
THURSDAY. 

RAIN IS EXPECTED TO CHANGE OVER TO SNOW TONIGHT AND CONTINUE
THROUGH THURSDAY MORNING . DUE TO A SLOWER TRANSITION FROM RAIN
TO SNOW, SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE LOWER THAN
PREVIOUSLY EXPECTED. BY MIDDAY THURSDAY ACCUMULATIONS OF 2 TO 3 INCHES
ARE EXPECTED NEAR THE COLORADO STATE LINE WHILE 1 TO 2 INCHES WILL
BE POSSIBLE FURTHER EAST. NORTH WINDS OF 15 TO 25 MPH MAY CREATE
REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION
WHILE DRIVING.

&&

$$
2 follow-up statements
000 
WWUS43 KGLD 220932
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
332 AM MDT THU OCT 22 2009

KSZ003-013-014-027-028-221045-
/O.CAN.KGLD.WW.Y.0009.000000T0000Z-091022T1500Z/
DECATUR-SHERMAN-THOMAS-WALLACE-LOGAN-
INCLUDING THE CITIES OF...OBERLIN...GOODLAND...COLBY...
SHARON SPRINGS...OAKLEY
332 AM MDT THU OCT 22 2009 /432 AM CDT THU OCT 22 2009/

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

OVERNIGHT TEMPERATURES SOUTHEAST OF A LINE FROM GOODLAND TO
OBERLIN REMAINED IN THE LOWER TO MIDDLE 30S WITH PRECIPITATION
FALLING MOSTLY AS RAIN OR A RAIN-SNOW MIX. ALTHOUGH LIGHT SNOW OR
A RAIN-SNOW MIX WILL OCCUR THIS MORNING...LITTLE ACCUMULATION IS
EXPECTED ON ROADS.


$$

COZ092-221045-
/O.CAN.KGLD.WW.Y.0009.000000T0000Z-091022T1200Z/
CHEYENNE CO-
INCLUDING THE CITY OF...CHEYENNE WELLS
332 AM MDT THU OCT 22 2009

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SIGNIFICANT SNOW ACCUMULATIONS REMAINED JUST TO THE NORTH ACROSS
KIT CARSON COUNTY OVERNIGHT. LITTLE OR NO ACCUMULATING SNOW IS
EXPECTED ACROSS CHEYENNE COUNTY COLORADO THIS MORNING.


$$

COZ090-091-221200-
/O.CON.KGLD.WS.W.0003.000000T0000Z-091022T1200Z/
YUMA-KIT CARSON-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
332 AM MDT THU OCT 22 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY
THIS MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY
THIS MORNING. 

SNOWFALL REPORTS OF 6 TO 8 INCHES HAVE BEEN RECEIVED FROM KIT
CARSON AND YUMA COUNTIES OVERNIGHT. AN ADDITIONAL 1-2 INCHES OF
SNOW WILL FALL THROUGH DAYBREAK...MAINLY ACROSS EASTERN PORTIONS
OF YUMA AND KIT CARSON COUNTIES. SNOW WILL TAPER OFF RAPIDLY AFTER
DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE NOW OCCURRING OR ARE IMMINENT. TRAVEL WILL
BECOME VERY HAZARDOUS. CHECK THE LATEST WEATHER FORECAST AND ROAD
CONDITIONS BEFORE VENTURING OUTSIDE EARLY THIS MORNING.

&&

$$

KSZ001-002-NEZ079>081-221500-
/O.CON.KGLD.WW.Y.0009.000000T0000Z-091022T1500Z/
CHEYENNE KS-RAWLINS-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...BENKELMAN...
TRENTON...MCCOOK
332 AM MDT THU OCT 22 2009 /432 AM CDT THU OCT 22 2009/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT
/10 AM CDT/ THIS MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM
CDT/ THIS MORNING. 

SNOW IS EXPECTED THIS MORNING...MAINLY ALONG AND NORTH OF A
MCCOOK NEBRASKA TO ATWOOD TO ST FRANCIS LINE. ADDITIONAL SNOW
ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION
WHILE DRIVING.

&&

$$
000 
WWUS43 KGLD 221150
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
550 AM MDT THU OCT 22 2009

COZ090-091-221300-
/O.EXP.KGLD.WS.W.0003.000000T0000Z-091022T1200Z/
YUMA-KIT CARSON-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
550 AM MDT THU OCT 22 2009

...WINTER STORM WARNING WILL EXPIRE AT 6 AM MDT EARLY THIS
MORNING...

THE WINTER STORM WARNING WILL EXPIRE AT 6 AM MDT THIS MORNING.

THE SIGNIFICANT...ACCUMULATING SNOW HAS ENDED ACROSS YUMA AND KIT
CARSON COUNTIES. CLOUDY SKIES AND OCCASIONAL LIGHT SNOW THIS
MORNING WILL GIVE WAY TO PARTIAL CLEARING THIS AFTERNOON.

$$

KSZ001-002-NEZ079>081-221500-
/O.CON.KGLD.WW.Y.0009.000000T0000Z-091022T1500Z/
CHEYENNE KS-RAWLINS-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...BENKELMAN...
TRENTON...MCCOOK
550 AM MDT THU OCT 22 2009 /650 AM CDT THU OCT 22 2009/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT
/10 AM CDT/ THIS MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM
CDT/ THIS MORNING. 

SNOW IS EXPECTED THIS MORNING...MAINLY ALONG AND NORTH OF A
MCCOOK NEBRASKA TO ATWOOD TO ST FRANCIS LINE. ADDITIONAL SNOW
ACCUMULATIONS AROUND AN INCH ARE EXPECTED THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION
WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this winter storm warning went out at Oct 21, 5:34 PM MDT, 2 hours 20 minutes earlier.

Area forecast discussion, Oct 21, 5:34 PM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
534 PM MDT WED OCT 21 2009

.UPDATE...
516 PM MDT WED OCT 21 2009

AN UPDATED FORECAST WILL BE ISSUED SHORTLY TO SLOW THE TRANSITION
FROM RAIN TO SNOW ACROSS PORTIONS OF NORTHWEST KANSAS AND EXTREME
SOUTHWEST NEBRASKA. THROUGH 2330Z, THE SNOW LINE WAS NEAR THE
COLORADO STATE LINE WITH MINOR ACCUMULATIONS REPORTED NEAR
CHEYENNE WELLS WHILE A RA/SN MIX WAS OBSERVED AT GOODLAND.
FURTHER EAST, SNOW ACCUMULATIONS MAY NEED TO BE ADJUSTED DOWN TO
ACCOUNT FOR A SLOWER TRANSITION AS UPSTREAM DEWPOINT TEMPERATURES
REMAIN IN THE UPPER 30S. THIS WILL IMPACT LOCATIONS EAST OF
HIGHWAY 83 WHERE THE TRANSITIONS MAY NOT OCCUR UNTIL 09Z OR LATER.

&&

.AVIATION...
1122 AM MDT WED OCT 21 2009

FOR THE 18Z TAFS...UPPER LOW WILL GRADUALLY MOVE ACROSS THE REGION
TODAY AND THURSDAY. WIDESPREAD LOW CIGS AND PRECIPITATION WILL
CONTINUE. PHASE CHANGE FROM RAIN TO SNOW WILL OCCUR AT KGLD BETWEEN
00Z AND 03Z...WITH AN OCCASIONAL RAIN/SNOW MIX THIS AFTERNOON
POSSIBLE. PHASE CHANGE AT KMCK WILL OCCUR SLIGHTLY LATER...PROBABLY
BETWEEN 03Z AND 06Z. LIGHT SNOW WILL CONTINUE INTO THURSDAY AS CUT
OFF SYSTEM WILL BE SLOW TO MOVE.
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY UNTIL 9 AM MDT /10 AM CDT/ THURSDAY FOR
     KSZ001>003-013-014-027-028.

NE...WINTER WEATHER ADVISORY UNTIL 9 AM MDT /10 AM CDT/ THURSDAY FOR
     NEZ079>081.

CO...WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR COZ090>092.

&&
Hazardous weather outlook, Oct 21, 12:05 PM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1205 PM MDT WED OCT 21 2009

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1205 PM MDT WED OCT 21 2009 /105 PM CDT WED OCT 21 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POWERFUL STORM SYSTEM WILL CONTINUE TO IMPACT THE TRI-STATE
AREA THROUGH MIDDAY THURSDAY.

PRECIPITATION WILL CONTINUE TO TRANSITION TO SNOW FROM WEST TO EAST
OVER THE COURSE OF THE EVENING. 3 TO 6 INCHES OF SNOW ARE POSSIBLE
ALONG AND WEST OF A MCCOOK TO COLBY TO SHARON SPRINGS LINE. LOCALLY
HIGHER ACCUMULATIONS ARE POSSIBLE...ESPECIALLY OVER EASTERN COLORADO.

INTERESTED PARTIES ARE URGED TO REMAIN UP TO DATE WITH THE LATEST
WEATHER INFORMATION FROM YOUR NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED...HOWEVER RAINFALL AND
SNOWFALL REPORTS ARE APPRECIATED.

In the hours before

Local storm report, Oct 21, 7:12 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT WED OCT 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     SNOW             BURLINGTON              39.31N 102.27W
10/21/2009  E1.0 INCH        KIT CARSON         CO   LAW ENFORCEMENT

            NUMEROUS ACCIDENTS REPORTED ALONG I-70 WEST OF BURLINGTON

&&

MWM
Local storm report, Oct 21, 7:13 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT WED OCT 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     SNOW             VONA                    39.30N 102.74W
10/21/2009  E3.0 INCH        KIT CARSON         CO   LAW ENFORCEMENT

            NUMEROUS ACCIDENTS REPORTED WITH AN ESTIMATED 2-3 INCHES

&&

MWM
Local storm report, Oct 21, 7:24 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
724 PM MDT WED OCT 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     SNOW             FLAGLER                 39.29N 103.07W
10/21/2009  E5.0 INCH        KIT CARSON         CO   TRAINED SPOTTER

            4-5 INCHES ESTIMATED

&&

MWM
Local storm report, Oct 21, 7:25 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
725 PM MDT WED OCT 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     SNOW             11 NE FLAGLER           39.40N 102.91W
10/21/2009  E5.0 INCH        KIT CARSON         CO   TRAINED SPOTTER

            4-5 INCHES ESTIMATED

&&

MWM
Local storm report, Oct 21, 7:26 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT WED OCT 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     SNOW             KIRK                    39.62N 102.60W
10/21/2009  E4.0 INCH        YUMA               CO   TRAINED SPOTTER

            4 INCHES ESTIMATED WITH VISIBILITY BETWEEN LESS THAN 1/2
            MILE

&&

MWM
Local storm report, Oct 21, 7:28 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
728 PM MDT WED OCT 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     SNOW             KIRK                    39.62N 102.60W
10/21/2009  E4.0 INCH        YUMA               CO   TRAINED SPOTTER

            4 INCHES ESTIMATED WITH VISIBILITY LESS THAN 1/2 MILE

&&

MWM

Nearby

Winter Storm Warnings in Colorado, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.